# SDR QXEA200600591

- Difficulty date: February 8, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,727 hours, 4,413 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE TOP FAIRING OUTBOARD SUPPORT DIAPHRAGM CRACKED AT STA XN 245.5.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05 AND 51-40-15.
